# SDR SWAA2021100826053

- Difficulty date: October 2, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMER LIGHTS OFF M 1675 BATTERY PACK INOP / REMOVED & REPLACED EMER EXIT LT BATTERY PACK M 1675 PER AMM 33-51-06. TEST GOOD.
